# SDR COM60397

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND IN RT INBD GROUND SPOILER.  C/W TEMPORARY REPAIRAND TRANSFERED TO DEFERRED MAINTENANCE LIST, PER DER REPORTAND CANADAIR REO 601R-57-71-001.
